MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT

CARDINAL HEALTH 200, LLC WEBCOL; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number 5110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Low Blood Pressure/ Hypotension (1914); Unspecified Infection (1930); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer called and stated that she has been using the alcoholic wipes that have been recalled and she has been in the hospital the last few months five times for infections.During a follow-up call on (b)(6) 2026, the customer reported being in and out of the hospital for the past five weeks.These issues began on (b)(6) 2026, with surgery to remove a liver tumor and the insertion of a biliary drain tube with a bag.Two weeks later, a blockage in the bag resulted in a second surgery for replacement.By late on (b)(6), she developed a 103 degree fever and her blood pressure dropped to 50/60.This led to a third surgery to change the bag due to an infection, with doctors suspecting sepsis.Although cultures and blood work were performed, she was unsure of the results at the time of the call but believed they were in her portal, noting that the hospital struggled to identify the source of her recurring infections.She has been on amoxicillin for two months.She stated that she is a seven-year cancer survivor and is now off chemotherapy.She also stated that she started using the alcohol prep pad box six weeks ago.She has been inserting the pads into her biliary tube before using a syringe to clear fluid.Additionally, she uses the wipes on a thermometer before placing it in her mouth.The nurse has also been using these wipes weekly to clean her skin, which has become raw and red.She mentioned being rushed from a medical urgent care to the hospital at one point due to these infections.She is receiving care at (b)(6) hospital.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
A device history record review could not be conducted because a lot number was not provided.Therefore, a review of the specific manufacturing and inspection records was not possible.However, all product lots are required to meet established acceptance criteria and must successfully pass defined visual and functional inspections prior to release.There were no devices or photos returned for evaluation; therefore, the affected device could not be evaluated, and a definitive root cause could not be determined.However, a corrective and preventive action has been initiated to further investigate the reported issue.We will continue to monitor and take additional actions, as applicable.

Brand Name
WEBCOL
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24565953
Report Number1423537-2026-00063
Device Sequence Number9606183
Product Code LKB
UDI-Device Identifier10192253046205
UDI-Public(01)10192253046205(10)25J064662
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5110
Device Catalogue Number5110
Device Lot Number25J064662
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/17/2026
05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale